# SDR JJBA2011331279

- Difficulty date: April 5, 2011
- Submitted: April 10, 2011
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 27,744 hours, 38,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, AIRCREW REPORTED THE EMERGENCY LIGHTS WOULD NOT STAY LIT WHEN TESTED FROM FA STATION.  AIRCREW SHUT SYS DOWN AND ALLOWED TO RECHARGE.  PERFORMED SYS CHECK AND OPS CHECKED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
